# SDR ASOA2012012700334

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 23,144 hours, 20,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80802
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERAL EMERGENCY LIGHT LOCATED AT FS 409+120.5L INOPERATIVE.  R & R EMERGENCY BATTERY NR 2 IAW AMM 33-51-04.  OPS CHECKED GOOD.
